# SDR YENA201712120999

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 24,354 hours, 15,625 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FT # 234, JFK-BTV. C: UPON CLEARING THE RUNWAY STEER FAIL MESSAGE CAME ON RAN RESET STEER FAIL.MESSAGE STAYED ON. GROUND CREW TOWED WAS FROM AN ACTIVE TAXIWAY TO THE GATE; COMPILED WITH FTM 32-00-00-810-01A. FAULT CLEARED AFTER MAV RESET. FOUND TO BE TRANSITIONARY CONDITION. MCC CONFIRMED NO PRIOR 30DAY HISTORY. AIRCRFT OK FOR SVC.
